# SDR QXEA9902444

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 82410191009
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- EMERGENCY LIGHTS CIRCUIT BREAKER POPS EVEN WITH SWITCH IN OFF POSITION.  REMOVED AND REPLACED FLIGHT ATTENDENTS EMERGENCY LIGHTING SWITCH AND EMERGENCY LIGHTING CONTROL BOX, OPERATIONAL CHECKS GOOD.
